It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Worried :-( blood in stool possibly from bodybuilding supplements

Worried :-( blood in stool possibly from bodybuilding supplements

[ Back to Messages ]

Message

Posted by Alexis on December 12, 2000 at 11:48:43:

Hi all, I am new to this board. I came across it whilst doing some research on hubby's condition. He is 5' 10"
and weighs 142 lbs. In order to add mass, he has been using creatine, whey protein, L-glutamine and tribulus with no side effects.
As of a wk ago, he has added vanadyl sulphate and a testostrogain anabolic stack (probuilt) to his supplements.
Could taking any of these supplements cause internal bleeding ?
thanks in advance for any response.


Follow Ups




All times are GMT -7. The time now is 05:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!